# SDR DALA2019101875974

- Difficulty date: October 14, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 37,482 hours, 25,312 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Ground Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC AIR GROUND CONNECT DOOR MISSING. REPLACED BROKEN HINGE ON GROUND AIR DOOR PER AMM 52-47, REINSTALLED DOOR. (LP5416466)
